# SDR SWAA064744

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 25,635 hours, 14,390 cycles
- Engine: Ge CFM567B24
- Engine time: 28,957 hours, 17,497 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUT DOWN / DECLARED EMERGENCY / DIVERSION.  DURING CLIMB NR 2 COMPRESSOR STALLED, SHUT DOWN NR 2 ENGINE PER QRH.  FOUND DAMAGED COMPRESSOR BLADES.  REMOVED AND REPLACED NR 2 ENGINE PER MM AND MT.
